MAUDE Adverse Event Report: INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE

INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE
Model Number 1112261
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received this device for evaluation in response to a users report of "faulty neb" and "power lead is damaged".There was no patient harm or injury reported.Upon receipt of the device, the manufacturer noted the ac cord plastic outer coating is split, exposing wires.The reported complaints of "faulty neb" and "power lead is damaged" was confirmed.Labeling warns the user that the power supply cord (ac) cannot be replaced by the user.If the power cord becomes damaged, the user is instructed to contact their provider or the manufacturer for replacement, as there is no service option.This device meets all relevant ul and iec standards.Based on the information available, the manufacturer concludes no further action is necessary.
 
Additional Manufacturer Narrative
Manufacturing date should be 12/22/2020.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
MDR Report Key12713130
Report Number9681154-2021-00020
Device Sequence Number14628595
Product Code BTI
UDI-Device Identifier00383730001951
UDI-Public00383730001951
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1112261
Device Catalogue Number1112261
Device Lot Number201222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1